A note on elliptic curves over finite fields
Bulletin de la Société Mathématique de France, Tome 116 (1988) no. 4, pp. 455-458.
@article{BSMF_1988__116_4_455_0,
     author = {Voloch, J.F.},
     title = {A note on elliptic curves over finite fields},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {455--458},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {116},
     number = {4},
     year = {1988},
     doi = {10.24033/bsmf.2107},
     mrnumber = {90f:14012},
     zbl = {0688.14015},
     language = {en},
     url = {https://www.numdam.org/articles/10.24033/bsmf.2107/}
}
TY  - JOUR
AU  - Voloch, J.F.
TI  - A note on elliptic curves over finite fields
JO  - Bulletin de la Société Mathématique de France
PY  - 1988
SP  - 455
EP  - 458
VL  - 116
IS  - 4
PB  - Société mathématique de France
UR  - https://www.numdam.org/articles/10.24033/bsmf.2107/
DO  - 10.24033/bsmf.2107
LA  - en
ID  - BSMF_1988__116_4_455_0
ER  - 
%0 Journal Article
%A Voloch, J.F.
%T A note on elliptic curves over finite fields
%J Bulletin de la Société Mathématique de France
%D 1988
%P 455-458
%V 116
%N 4
%I Société mathématique de France
%U https://www.numdam.org/articles/10.24033/bsmf.2107/
%R 10.24033/bsmf.2107
%G en
%F BSMF_1988__116_4_455_0
Voloch, J.F. A note on elliptic curves over finite fields. Bulletin de la Société Mathématique de France, Tome 116 (1988) no. 4, pp. 455-458. doi : 10.24033/bsmf.2107. https://www.numdam.org/articles/10.24033/bsmf.2107/

[1] Cassels (J.W.S.). - Diophantine equations with special reference to elliptic curves, J. London Math. Soc., t. 41, 1966, p. 193-291. | MR | Zbl

[2] Schoof (R.). - Non-singular plane cubic curves over finite fields, [Ph. D. Thesis], University of Amsterdam, 1985, pp. 65-100.

[3] Waterhouse (W.C.). - Abelian varieties over finite fields, Ann. Sci. École Norm. Sup., t. 2, 1969, p. 521-560. | Numdam | MR | Zbl

  • Marseglia, Stefano; Springer, Caleb Abelian varieties over finite fields and their groups of rational points, Algebra Number Theory, Volume 19 (2025) no. 3, p. 521 | DOI:10.2140/ant.2025.19.521
  • Castellanos, Alonso S.; Marques, Adler V.; Quoos, Luciane Linear Complementary Dual Codes and Linear Complementary Pairs of AG Codes in Function Fields, IEEE Transactions on Information Theory, Volume 71 (2025) no. 3, p. 1676 | DOI:10.1109/tit.2024.3521094
  • Forey, Arthur; Fresán, Javier; Kowalski, Emmanuel Sidon Sets in Algebraic Geometry, International Mathematics Research Notices, Volume 2024 (2024) no. 8, p. 6400 | DOI:10.1093/imrn/rnad169
  • Sala, Massimiliano; Taufer, Daniele Group structure of elliptic curves over ℤ/Nℤ, Journal of Mathematical Cryptology, Volume 18 (2024) no. 1 | DOI:10.1515/jmc-2023-0025
  • Sala, Massimiliano; Taufer, Daniele Elliptic loops, Journal of Pure and Applied Algebra, Volume 227 (2023) no. 12, p. 107417 | DOI:10.1016/j.jpaa.2023.107417
  • Griffin, Michael J.; Ono, Ken; Saikia, Neelam; Tsai, Wei-Lun AGM and Jellyfish Swarms of Elliptic Curves, The American Mathematical Monthly, Volume 130 (2023) no. 4, p. 355 | DOI:10.1080/00029890.2022.2160157
  • Marseglia, Stefano; Springer, Caleb Every finite abelian group is the group of rational points of an ordinary abelian variety over 𝔽₂, 𝔽₃ and 𝔽₅, Proceedings of the American Mathematical Society, Volume 151 (2022) no. 2, p. 501 | DOI:10.1090/proc/16127
  • Giangreco-Maidana, Alejandro J. Local cyclicity of isogeny classes of abelian varieties defined over finite fields, Finite Fields and Their Applications, Volume 62 (2020), p. 101628 | DOI:10.1016/j.ffa.2019.101628
  • Giangreco-Maidana, Alejandro J. On the cyclicity of the rational points group of abelian varieties over finite fields, Finite Fields and Their Applications, Volume 57 (2019), p. 139 | DOI:10.1016/j.ffa.2019.02.005
  • Miret, Josep M.; Pujolàs, Jordi; Valera, Javier On the 2-adic valuation of the cardinality of elliptic curves over finite extensions of F\varvecq F q, Archiv der Mathematik, Volume 111 (2018) no. 6, p. 611 | DOI:10.1007/s00013-018-1245-2
  • Vladut, Sergei Georgievich; Nogin, Dmitrii Yur'evich; Tsfasman, Michael Anatol'evich Многообразия над конечными полями: количественная теория, Успехи математических наук, Volume 73 (2018) no. 2(440), p. 75 | DOI:10.4213/rm9814
  • Shparlinski, Igor E.; Sutherland, Andrew V. Finding elliptic curves with a subgroup of prescribed size, International Journal of Number Theory, Volume 13 (2017) no. 01, p. 133 | DOI:10.1142/s1793042117500099
  • Erdélyi, Márton The distribution and density of cyclic groups of the reductions of an elliptic curve over a function field, Journal of Number Theory, Volume 175 (2017), p. 87 | DOI:10.1016/j.jnt.2016.11.025
  • Özbudak, Ferruh; Saygı, Zülfükar L-Polynomials of the Curve yqny=γxqh+1α over Fqm, Arithmetic of Finite Fields, Volume 9061 (2015), p. 171 | DOI:10.1007/978-3-319-16277-5_10
  • Sha, Min On the lattices from elliptic curves over finite fields, Finite Fields and Their Applications, Volume 31 (2015), p. 84 | DOI:10.1016/j.ffa.2014.10.004
  • Zhang, Jun; Fu, Fang-Wei; Wan, Daqing Stopping Sets of Algebraic Geometry Codes, IEEE Transactions on Information Theory, Volume 60 (2014) no. 3, p. 1488 | DOI:10.1109/tit.2014.2299545
  • Platoni, Irene Complete caps in AG(3, q) from elliptic curves, Journal of Algebra and Its Applications, Volume 13 (2014) no. 08, p. 1450050 | DOI:10.1142/s0219498814500509
  • Shparlinski, Igor E. Elliptic Curves over Finite Fields: Number Theoretic and Cryptographic Aspects, Advances in Applied Mathematics, Modeling, and Computational Science, Volume 66 (2013), p. 65 | DOI:10.1007/978-1-4614-5389-5_4
  • Anbar, Nurdagül; Giulietti, Massimo Bicovering arcs and small complete caps from elliptic curves, Journal of Algebraic Combinatorics, Volume 38 (2013) no. 2, p. 371 | DOI:10.1007/s10801-012-0407-8
  • Giulietti, Massimo The geometry of covering codes: small complete caps and saturating sets in Galois spaces, Surveys in Combinatorics 2013 (2013), p. 51 | DOI:10.1017/cbo9781139506748.003
  • Farashahi, Reza Rezaeian; Shparlinski, Igor E. On Group Structures Realized by Elliptic Curves over a Fixed Finite Field, Experimental Mathematics, Volume 21 (2012) no. 1, p. 1 | DOI:10.1080/10586458.2012.632754
  • Banks, William D.; Pappalardi, Francesco; Shparlinski, Igor E. On Group Structures Realized by Elliptic Curves over Arbitrary Finite Fields, Experimental Mathematics, Volume 21 (2012) no. 1, p. 11 | DOI:10.1080/10586458.2011.606075
  • Cojocaru, Alina Carmen; Tóth, Árpád The distribution and growth of the elementary divisors of the reductions of an elliptic curve over a function field, Journal of Number Theory, Volume 132 (2012) no. 5, p. 953 | DOI:10.1016/j.jnt.2011.08.007
  • Zhang, Jun; Fu, Fang-Wei; Wan, Daqing Stopping Set Distributions of Algebraic Geometry Codes from Elliptic Curves, Theory and Applications of Models of Computation, Volume 7287 (2012), p. 295 | DOI:10.1007/978-3-642-29952-0_31
  • Bruen, A. A.; Hirschfeld, J. W. P.; Wehlau, D. L. Cubic Curves, Finite Geometry and Cryptography, Acta Applicandae Mathematicae, Volume 115 (2011) no. 3, p. 265 | DOI:10.1007/s10440-011-9620-z
  • Abatangelo, Vito; Larato, Bambina Elliptic near-MDS codes over F5, Designs, Codes and Cryptography, Volume 46 (2008) no. 2, p. 167 | DOI:10.1007/s10623-007-9144-8
  • FORD, KEVIN; SHPARLINSKI, IGOR ON CURVES OVER FINITE FIELDS WITH JACOBIANS OF SMALL EXPONENT, International Journal of Number Theory, Volume 04 (2008) no. 05, p. 819 | DOI:10.1142/s1793042108001687
  • Rybakov, S. Yu. Zeta functions of bielliptic surfaces over finite fields, Mathematical Notes, Volume 83 (2008) no. 1-2, p. 246 | DOI:10.1134/s0001434608010264
  • Рыбаков, Сергей Юрьевич; Rybakov, Sergey Yur'evich Дзета-функции биэллиптических поверхностей над конечными полями, Математические заметки, Volume 83 (2008) no. 2, p. 273 | DOI:10.4213/mzm4419
  • Murty, Ram; Shparlinski, Igor GROUP STRUCTURE OF ELLIPTIC CURVES OVER FINITE FIELDS AND APPLICATIONS, Topics in Geometry, Coding Theory and Cryptography, Volume 6 (2006), p. 167 | DOI:10.1007/1-4020-5334-4_5
  • Abatangelo, Vito; Larato, Bambina Near-MDS codes arising from algebraic curves, Discrete Mathematics, Volume 301 (2005) no. 1, p. 5 | DOI:10.1016/j.disc.2004.05.021
  • Buekenhout, Francis Generalized Elliptic Cubic Curves, Part 1, Finite Geometries, Volume 3 (2001), p. 35 | DOI:10.1007/978-1-4613-0283-4_3
  • Yanchevskii, V.; Margolin, G.; Rehmann, U. Brauer groups of curves and unramified, central simple algebras over their function fields, Journal of Mathematical Sciences, Volume 102 (2000) no. 3, p. 4071 | DOI:10.1007/bf02673881
  • Perret, Marc On the Ideal Class Group Problem for Global Fields, Journal of Number Theory, Volume 77 (1999) no. 1, p. 27 | DOI:10.1006/jnth.1998.2366
  • Voloch, Jos� Felipe Diophantine approximation in characteristiep, Monatshefte f�r Mathematik, Volume 119 (1995) no. 4, p. 321 | DOI:10.1007/bf01293591
  • Voloch, J. F. Primitive points on constant elliptic curves over function fields, Boletim da Sociedade Brasileira de Matem�tica, Volume 21 (1990) no. 1, p. 91 | DOI:10.1007/bf01236283
  • Voloch, José Felipe On the Completeness of Certain Plane Arcs-II, European Journal of Combinatorics, Volume 11 (1990) no. 5, p. 491 | DOI:10.1016/s0195-6698(13)80032-7

Cité par 37 documents. Sources : Crossref